A method for optimizing a linear dynamical system with piecewise-linear input
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1882-1890
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a4,
author = {Gao Syu\`edun and F. M. Kirillova},
title = {A method for optimizing a linear dynamical system with piecewise-linear input},
journal = {Differencialʹnye uravneni\^a},
pages = {1882--1890},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a4/}
}
Gao Syuèdun; F. M. Kirillova. A method for optimizing a linear dynamical system with piecewise-linear input. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1882-1890. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a4/